MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ24.5

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ24.5
Catalog Number 04.01.0170
Health Effect - Clinical Code No Information (3190)
Date of Event 04/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 may 2018; lot 163797: (b)(4) items manufactured and released on 20 december 2016 expiration date: 2021-10-10; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: reverse shoulder system humeral reverse hc liner ø39/+3mm reference (k170452); lot 173396: (b)(4) items manufactured and released on 21 june 2017.Expiration date: 2022-05-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with a similar reported event.Clinical evaluation performed by medical affairs (b)(4) on 18 may 2018; dislocation of a rsa required ablation of both components and reposition of the scapular glenosphere.The humeral component 145° was replaced with a 155° to increase stability.The reported metallosis is a consequence of the dislocation and not a defect of the devices.There no indications that these devices malfunctioned to cause the adverse event.
 
Event or Problem Description
About 2 months after primary the surgeon revised the patient for a shoulder luxation.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ24.5
Common Device Name
GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7525809
Report Number3005180920-2018-00344
Device Sequence Number1626774
Product Code PHX
UDI-Device Identifier07630040706575
UDI-Public07630040706575
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2021
Device Catalogue Number04.01.0170
Device Lot Number163797
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2018
Initial Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight77